MathSciNet Relay Station
MathSciNet bibliographic data
MR1089953 (92b:46021) 46B20
Leung, Denny H. On Banach spaces with Mazur's property. Glasgow Math. J. 33 (1991), no. 1, 51–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement